# SDR DALA2017100407320

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 80,123 hours, 35,669 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT,  ALTITUDE DISAGREE EICAS MESSAGE AT FL 280,  CAPTAIN`S ALTIMETER 28,000 FT, STANBY ALTIMETER 27, 920 FT, AND FIRST OFFICER`S ALTIMETER 27, 680 FT. CTR NR 1 AUTOPILOT,  ATC SHOWED FL 280 EXACTLY.  TROUBLESHOT IAW FIM. REPLACED THE RT ADC. OPS CHECKED GOOD.
